# SDR IPXA2019021739094

- Difficulty date: February 5, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 19,743 hours, 12,322 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drain Pan
- Part number: A54610889000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NR 2 ENGINE OUTBOARD FUEL SUCTION LINE DRAIN PAN CRACKED. STOP DRILLED AND WELDED IAW SRM 54-50-00-101-01 PARA 5C, FIG 105.
